Ask The Doctor > Questions & Answers > Prozac reaction causing severe problems

Prozac reaction causing severe problems

Patient: Took first 20 mg Prozac yesterday and second this morning. Having a terrible time. How long will this take to clear my system/subside ? Can i do anything to try to sleep ?

 

 

Symptoms: Cannot sleep, manic

 

 

Doctor: Thank you for your question. It takes about 1-3 days for all of fluoxetine (Prozac) to be eliminated from your system. W hat concerns us is that you may be having an adverse reaction to this medication, so we recommend that you report this to your doctor so you can safely be monitored and discontinue your use of this medication and switched to one more tolerable.Thank you for consulting AskTheDoctor.com

 


Ask The Doctor
    Ask The Doctor
Dr. Suneel Sharman M.D.

Dr. Suneel Sharman M.D.

Dr. Suneel Sharman completed his residency in Family Medicine at the University of Toronto. He currently operates Infinity Health Centre, a walk-in-clinic in downtown Toronto.

Book Appointment